# SDR UALA2009121403838

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 33,768 hours, 12,640 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frozen
- Location: Door 2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR WILL NOT DISARM SHOWS DISARMED IN COCKPIT.  REPLACED TELEFLEX CABLE FOR DOOR 2R. COMPLETED INSTALLATION OF DOOR 2R FLEXIBLE CONTROL CABLE.  INSPECTED TELEFLEX CABLE.  DOOR ARMING MECHANISM OPERATES CORRECTLY.
